Vol. 28, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The maximal set of constant width in a lattice

George Thomas Sallee

Vol. 28 (1969), No. 3, 669–674
Abstract

A new construction for sets of constant width is employed to determine the largest such set which will fit inside a square lattice.

Mathematical Subject Classification
Primary: 52.40
Milestones
Received: 30 April 1968
Published: 1 March 1969
Authors
George Thomas Sallee